# SDR FDEA202205241283

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ADA02565
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF AGING AIRCRAFT INSPECTION ON N605FE, CENTER CARGO CUTOUT , AFT   JAMS LOWER (INTERNAL) STATION 1781 RIGHT HAND BETWEEN LONGERON 46-48 FOUND A   REPAIR DOUBLER THAT WAS NOT DOCUMENTED, AND EVALUATION AS REQUIRED BY EO # E1-  5100-7-5001 PT1. EXISTING REPAIR AT STATION 1781 RIGHT HAND BETWEEN  LONGERON 46-48 CENTER CARGO   CUTOUT AFT JAMB EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-04-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
